Results 1 to 5 of 5
Like Tree1Likes

Thread: Emergency Brakes for HRT Gone Bad

  1. #1
    wolpertinger is offline Female Member
    Join Date
    Oct 2016
    Posts
    23

    Emergency Brakes for HRT Gone Bad

    I just found out a couple days ago via this forum that the HRT I had intended to do was really a steroid cycle. Long story short, this is what happened:

    -10 days ago: 50mg Testosterone proprionate and 150mg nadronlone decanoate

    - 7 days ago: 50mg Testosterone proprionate

    - 3 days ago: 100mg testosterone proprionate and 150mg nadrolone decanoate (my coach doubled the dose of the testosterone because he wanted me to take it every other day, but that didn't happen logistically so he gave me a double dose to make up for it)

    Then 2 days ago I found out here that this was not the HRT I had asked for, and that this dosage would turn me into a man. I haven't taken anything since then, but I believe I am experiencing some side effects that I worry will be permanent.

    One thing is my voice, it's been cracking and occasionally seems a bit lower than usual. This could be the change in the seasons/weather, and that I have just a bit of a cold. But it could be from the testosterone. I've had that I would say for about 4 days. Today seems to be worse.

    The other thing that really bothers me is my clitoris. It doesn't seem much larger, but is incredibly sensitive and reacts to the tiniest amount of pressure, for example when I drive and I move my foot from the gas pedal over to the brake pedal, that's enough to give me a sensation. It's not painful, but it's not pleasant either. It just feels overly sensitive, to the point that it makes an orgasm harder because touching it directly is somewhat painful. I have felt this change for about a week, but it has become worse in the last 3 days or so.

    Is there anything I can do to prevent this from becoming permanent? I believe the testosterone has a half life of 2.5 days, so it should be on its way out. But the nandrolone has a half life of 7 days, and even at a smaller concentration in my body I worry that it will help those side effects manifest themselves forever.

    I was told on another thread to "take some estradiol pills to help stop the virilization. Theres another anti-androgen drug that I cant remember the name right now." How does one get their hands on these things? I am hesitant to get anything from the people I know, because obviously the trust isn't there anymore. I can hardly make a doctor's appointment for this, can I?

    The only thing I can think of is the few birth control NuvaRings I still have in my fridge from before I went off a couple years ago. This is a description: "...two active components, a progestin, etonogestrel (13-ethyl-17-hydroxy-11-methylene-18,19-dinor-17α-pregn-4- en-20-yn-3-one) and an estrogen, ethinyl estradiol (19-nor-17α-pregna-1,3,5(10)-trien-20-yne-3,17- diol). When placed in the vagina, each ring releases on average 0.120 mg/day of etonogestrel and 0.015 mg/day of ethinyl estradiol over a three-week period of use".

    I have no idea if this is the correct kind of estrogen or a useful amount. I happened to start my period today, so this would actually be perfect timing as far as my cycle goes. I'd be happy to mess up stuff temporarily by using all 3 rings at once, if that reduced the permanent side effects from testosterone. Short of that, I don't know what else I could do.

    Any advice?

    Thanks much, good people of the internet.

    Wolpi

  2. #2
    Marsoc's Avatar
    Marsoc is offline Productive Member
    Join Date
    Aug 2016
    Location
    Camp lejeune
    Posts
    2,452
    I'm sure u will get some good help on here. I can't help though.

  3. #3
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,122
    Yes, you can use the BC rings, also aldactone (spironolactone) which is an anti-androgen (I remembered it now lol).

    You need to apply for pink status here: http://forums.steroid.com/new-female...ale-forum.html

    EDIT: the voice problems is most likely from the huge amount of androgens, hope is not permanent
    Last edited by Mr.BB; 10-28-2016 at 11:44 AM.

  4. #4
    wolpertinger is offline Female Member
    Join Date
    Oct 2016
    Posts
    23
    Thanks so much, I will get started on the birth control tonight. I have 3 months worth, hopefully enough to resolve this issue. I assume I would need a prescription for aldactone, not sure how I would go about doing that. Although I suspect that the doctor who I initially visited for HRT would be OK writing a prescription since he seems OK with a lot of stuff. Is aldactone better than birth control? Should I take both together? What would be an appropriate dosage? I could see him tomorrow as a walk-in, if it was worth it.

  5. #5
    wolpertinger is offline Female Member
    Join Date
    Oct 2016
    Posts
    23
    Just wanted to post an update; I have been on a double-dose of birth control for almost 2 weeks now, and the side effects are still there (cracking voice, enlarged and painful clitoris, and apparently also insomnia). I don't know at what point I give up and accept this as the new normal. I'm tempted to try the aldactone, if I can get a prescription from that crook doctor who initially prescribed the testosterone /nandrolone - the internet says that the usual adult dose for hirsutism is 50 to 200 mg/day orally in 1 or 2 divided doses. Wish me luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •